# SDR DHL2001366023

- Difficulty date: August 26, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Condition: Failed
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APU FIRE EXTINGUISHING CIRCUIT OPERATIONAL CHECK, STEP C: APU AUTO EXTINGUISHING CIRCUIT DOES NOT PASS.  DEFERRED APU AUTO FIRE SHUTDOWN SYSTEM. REMOVED AND REPLACED 32WF RELAY ON 250VU.  SYSTEM OPERATIONAL CHECKED OK IAW MM 26-22-00.
